# SDR HEEA955814

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shell Assy
- Part number: 206031100681
- Condition: Mis Mfg
- Location: Lt Rt Panels
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ANGLES ON AFT SIDE OF L/H AND R/H AFT KICK PANELS ARE MISLOCATED AS MARKED ON SUPPORT ANGLES.  SUPPORT ANGLES FOR FWD KICK PANELS DO NOT FIT CONTOUR OF TUB PROPERLY.  PANEL IS TOO WIDE AT CENTER AND AFT ENDS TO FIT AIRFRAME.
